# SDR DALA2020021301108

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 62,438 hours, 34,560 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J, B
- Precautionary procedure: O

## Discrepancy

UPON LANDING RIGHT HYDRAULIC QUANTITY RAPIDLY DROPPED TO 4 QTS. F/A NOTIFIED US DURING TAXI A SMELL OF HYDRAULIC FLUID BURNING C/A VERIFIED LEAK FROM TAIL DRAINS FWD OF APU INLET. INLET CONTAMINATED (246850) FOUND ELEV ACCUM. BYPASSING AND HYD ELEV PRESS GAUGE LEAKING. REMOVED + REPLACED ELEV ACCUM REF MD90 AMM 29-17 AND R+R ELEV ACCUM PRESS GAUGE REF MD90 29-32 LK AND OPS CHK GOOD. PN ON 3180131-2 SN ON 9582641A (6475912)
